Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have diabetic keratosis. Had muscle cramps. Why is hip in constant pain?

I have diabetic kerotosis(BAD spelling here!). This was discovered when I told my doctor about the muscle cramps I would get in my mid section if I bent down wrong ect. Now I also get leg cramps and like last night I get a severe burning coals type that radiates accross my lap. That part might be due to the degenerated disks in my lower back which does not hurt hardly but causes contant pain in my hip joint . I guess I would like to know what I could do to improve so I do not get so many cramps.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
muscle cramp can be reduced by high potassium intake diet like banana, pomegranate and exercise more specifically back extension and lower limb stretching and strengthening. this should give you relief. keep continuing for more than 6 months for long lasting results
Answered: Thu, 19 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor